M.I. – Wisconsin
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"I received the 2nd dose on April 14th. I woke up on the April 19 with severe back pain, numbness and tingling in my fingers and feet. Ringing in my head. I’ve seen PCP, neurologist, PT. Had MRI on brain, neck and spine, all “normal.” Labs. Again, normal. Tried putting me on antidepressants and I had severe nausea and diarrhea. Now have nausea and weight loss due to “anxiety.” Had anEndoscopy that shows gastritis. Latest is Vertigo. Seeing a Chiropractor for back and neck pain. My PCP put me on Valium. Is this from the vaccine??? I was perfectly healthy before, working in my garden, lots of energy, now all I want to do is sleep and cry.
-M.H. - Wisconsin
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.